Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/85985
Type: Artigo
Title: A symbiotic self-cross diffusion model
Author: Montenegro, Marcelo
Suarez, Antonio
Abstract: In this work, we show existence and non-existence results of coexistence states for a Lotka-Volterra symbiotic model with self and cross-diffusion in one species. We study the behavior of the set of positive solutions when the cross-diffusion or the self-diffusion parameter is large.
In this work we show existence and non-existence results of coexistence states for a Lotka-Volterra symbiotic model with self and cross-diffusion in one species. We study the behavior of the set of positive solutions when the cross-diffusion or the self-d
Subject: Lotka-Volterra, Equações de
Existência de solução (Equações diferenciais)
Problemas de valores de contorno - Soluções numéricas
Country: Estados Unidos
Editor: Khayyam
Citation: Advances In Differential Equations. Khayyam Publishing, v. 19, n. 09/10/15, p. 833 - 856, 2014.
Rights: fechado
fechado
Identifier DOI: 0
Address: https://projecteuclid.org/euclid.ade/1404230125
Date Issue: 2014
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-84903833458.pdf343.71 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.